# SDR DL73S050126

- Difficulty date: February 20, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 50,594 hours, 36,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 1.2 INCH CRACK NEAR FS 767, RUNNING ALONG THE BONDED DOUBLER MILL LINE JUST ABOVE STRINGER 19R.  THE CRACK IS TYPICAL OF AD 2004-18-06.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B737 SRM AND ER/A 097069-14AD.
